BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2019 Volume 30 >

Please use this identifier to cite or link to this item:

Title: Note for Global Existence of Semilinear Heat Equation in Weighted L^∞ Space
Authors: Fujiwara, K.
Georgiev, V.
Ozawa, T.
Keywords: Semilinear heat equation
self-similar solution
Issue Date: 2019
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 30, No 1, (2019), 7p-20p
Abstract: The local and global existence of the Cauchy problem for semilinear heat equations with small data is studied in the weighted L^∞(R^n ) framework by a simple contraction argument. The contraction argument is based on a weighted uniform control of solutions related with the free solutions and the first iterations for the initial data of negative power. 2010 Mathematics Subject Classification: 35K55, 35A01.
Description: [Georgiev V.; Георгиев В.]
ISSN: 0204-9805
Appears in Collections:2019 Volume 30

Files in This Item:

File Description SizeFormat
Pliska-30-2019-007-020.pdf402.17 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License